# SDR 2001UALA00064

- Difficulty date: January 30, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N953UA
- Make and model: Boeing 737522
- Aircraft serial: 26700
- Aircraft time: 23,064 hours, 14,700 cycles
- Engine: Ge CFM56*
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Part serial: 1128
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN''S AIRSPEED INDICATOR HAD AN OFF FLAG COME INTO VIEW ON TAKEOFF.  *S/D*  MACH AIRSPEED INDICATOR FAILED.  SHOP FINDINGS CONFIRMED FAILURE, DUE TO AN INTERMITTENT POTENTIOMETER.
